# SDR UPS805030

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FRAME CORRODED BEYOND LIMITS FS 1320 LONG 35L-35R.  REPAIRED FRAME PER SRM 51-1-0, 51-1-8, 51-1-11, 51-1-20D AND EO DC8-5310-7547A.
